# SDR DL757081304

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 67,336 hours, 30,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N851212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE C1 DOOR CUTOUT LOWER SILL REQUIRING REPLACEMENT OF THE LOWER SILL OUTER CHORD.  THE STA 620 FRAME WEB AND LOWER CHORD WERE ALSO CUT AND SPLICED.  ER/A 06-382812-14 PROVIDES DETAILS OF THE REPAIR.
